# SDR R61A2018111641151

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 28,562 hours, 22,349 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS SHOWS FWD PAX DOOR, L1 SHOWS OPEN IN FLIGHT. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. ADJUSTED GAP FWD PASSENGER DOOR SENSOR IAW AMM 52-72-20. ADJUSTED DOOR AFT GREEN VISUAL INDICATOR IAW AMM 52-11-00-820-801A. OPS CHECK GOOD.
